EconPapers    
Economics at your fingertips  
 

New Existence Results for Fixed Point Problem and Minimization Problem in Compact Metric Spaces

Weng-Seng Heng, Wei-Shih Du and Chi-Lin Yen

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We first present some new existence theorems for fixed point problem and minimization problem in compact metric spaces without assuming that mappings possess convexity property. Some applications of our results to new fixed point theorems for nonself mappings in the setting of strictly convex normed linear spaces and usual metric spaces are also given.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/635903.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/635903.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:635903

DOI: 10.1155/2014/635903

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:635903